# SDR CALA2022012700255

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N29984
- Make and model: Boeing 787-9
- Aircraft serial: 66143
- Aircraft time: 6,216 hours, 670 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Tire
- Part number: NA
- Part serial: 1648
- Condition: Damaged
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED LEFT NLG TIRE PRESS LOW (156 PSI) ECL MSG AFTER CLIMBING OUT FROM DEPARTURE CDG.  NORMAL TIRE PRESS NOTED PRIOR AND POST DEPARTURE PER AHM.  L NLG TIRE PRESS SLOWLY DROPPING. REMOVED AND REPLACED LH NOSE TIRE REF AMM 32-45-02 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1963525  SN OFF 1648 IPC REFERENCE # 32-44-02
